MAUDE Adverse Event Report: INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA® JARIT®; INSTRUMENT, SURGICAL, NON-POWERED

INTEGRA LIFESCIENCES PRODUCTION CORPORATION INTEGRA® JARIT®; INSTRUMENT, SURGICAL, NON-POWERED
Model Number 285120
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Gerald forceps tip missing from one side.

Brand Name
INTEGRA® JARIT®
Common Device Name
INSTRUMENT, SURGICAL, NON-POWERED
Manufacturer (Section D)
INTEGRA LIFESCIENCES PRODUCTION CORPORATION
11 cabot blvd
mansfield MA 02048
MDR Report Key18586575
Report Number18586575
Device Sequence Number7049970
Product Code HAO
UDI-Device Identifier10381780024965
UDI-Public(01)10381780024965(10)925789
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
Report Date (Section F) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number285120
Device Catalogue Number285-120
Device Lot Number925789
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight73 KG
Date Report Sent to FDA10/11/2023